MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J340H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: full udi currently unavailable since the exact lot of the suspected device cannot be determined.Additional information: d4, h4 - the actual device batch number associated with this event is not known.The international affiliate reports the following possible batch numbers: batch 1032d5 mfg date: aug/27/2024, exp date: jul/31/2029 batch 1047e6 mfg date: unk, exp date: unk.In addition, a review of the batch manufacturing records for the possible batch number of 1032d5 was conducted and the batches met all finished goods release criteria.H6 component code: g07002 device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.Attempts are being made to obtain the information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were there any adverse consequences associated with the patient? did the event occur during one or multiple patient procedures? when was the needle detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify could you kindly confirm the defective lot number(s), please: 1032d5 and/or 1047e6? please provide the source or name of person providing answers to follow-up questions:.
 
Event or Problem Description
It was reported that a patient underwent a c-section on an unknown date and suture was used.During the procedure, the suture detached from the needle.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/20/2025 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6 corrected information: d3 additional information: d4, h4 - the actual device batch number associated with this event is not known.The possible batch numbers are reported as follows: 1032d5 expiration date: jul/31/2029 date of mfg.: aug/27/2024 1047e6 expiration date: sep/30/2029 date of mfg.: oct/22/2024 a manufacturing record evaluation was performed for the finished device 1032d5 batch number, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device 1047e6 batch number, and no non-conformances were identified.

Brand Name
VCL CT BRD VIO 27IN 0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key21751531
Report Number2210968-2025-03406
Device Sequence Number13216975
Product Code GAM
UDI-Device Identifier10705031039032
UDI-Public10705031039032
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ340H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown